RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 1999, Volume 256, Pages 224–262 (Mi znsl979)  

This article is cited in 12 scientific papers (total in 12 papers)

On approximations of the groups, group actions and Hopf algebras

M. A. Alekseyev, L. Yu. Glebskii, E. I. Gordon

N. I. Lobachevski State University of Nizhni Novgorod

Abstract: Continuing ideas of [15] we give new examples and criterias in the approximation theory.

Full text: PDF file (386 kB)

English version:
Journal of Mathematical Sciences (New York), 2001, 107:5, 4305–4332

Bibliographic databases:

UDC: 512.54
Received: 01.07.1999

Citation: M. A. Alekseyev, L. Yu. Glebskii, E. I. Gordon, “On approximations of the groups, group actions and Hopf algebras”, Representation theory, dynamical systems, combinatorial and algoritmic methods. Part III, Zap. Nauchn. Sem. POMI, 256, POMI, St. Petersburg, 1999, 224–262; J. Math. Sci. (New York), 107:5 (2001), 4305–4332

Citation in format AMSBIB
\Bibitem{AleGleGor99}
\by M.~A.~Alekseyev, L.~Yu.~Glebskii, E.~I.~Gordon
\paper On approximations of the groups, group actions and Hopf algebras
\inbook Representation theory, dynamical systems, combinatorial and algoritmic methods. Part~III
\serial Zap. Nauchn. Sem. POMI
\yr 1999
\vol 256
\pages 224--262
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl979}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1708567}
\zmath{https://zbmath.org/?q=an:1130.20306}
\transl
\jour J. Math. Sci. (New York)
\yr 2001
\vol 107
\issue 5
\pages 4305--4332
\crossref{https://doi.org/10.1023/A:1012485910692}


Linking options:
  • http://mi.mathnet.ru/eng/znsl979
  • http://mi.mathnet.ru/eng/znsl/v256/p224

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ziman M., “On finite approximations of groups and algebras”, Illinois Journal of Mathematics, 46:3 (2002), 837–839  mathscinet  zmath  isi
    2. Glebsky L.Y., Gordon E.I., “On approximation of locally compact groups by finite algebraic systems”, Electronic Research Announcements of the American Mathematical Society, 10 (2004), 21–28  crossref  mathscinet  zmath  isi  scopus
    3. Spakula J., Zlatos P., “Almost homomorphisms of compact groups”, Illinois J Math, 48:4 (2004), 1183–1189  mathscinet  zmath  isi
    4. L. Yu. Glebskii, E. I. Gordon, “On approximation of amenable groups by finite quasigroups”, J. Math. Sci. (N. Y.), 140:3 (2007), 369–375  mathnet  crossref  mathscinet  zmath  elib
    5. Glebsky L.Y., Gordon E.I., “On surjunctivity of the transition functions of cellular automata on groups”, Taiwanese Journal of Mathematics, 9:3 (2005), 511–520  crossref  mathscinet  zmath  isi  scopus
    6. Macaj M., Zlatos P., “Approximate extension of partial epsilon-characters of abelian groups to characters with application to integral point lattices”, Indagationes Mathematicae-New Series, 16:2 (2005), 237–250  crossref  mathscinet  zmath  isi  scopus
    7. Glebsky L.Y., Gordon E.I., “On approximation of topological groups by finite quasigroups and finite semigroups”, Illinois J Math, 49:1 (2005), 1–16  mathscinet  zmath  isi
    8. Ziman M., Zlatos P., “Hyperfinite dimensional representations of spaces and algebras of measures”, Monatshefte fur Mathematik, 148:3 (2006), 241–261  crossref  mathscinet  zmath  isi  scopus  scopus
    9. Glebsky L.Y., Gordon E.I., Rubio C.J., “A survey on approximation of locally compact groups by finite groups, semigroups and quasigroups”, Non-Associative Algebra and Its Applications, Monographs and Textbooks in Pure and Applied Mathematics, 246, 2006, 167–182  mathscinet  zmath  isi
    10. Glebsky L.Yu., Gordon E.I., Henson C.W., “On finite approximations of topological algebraic systems”, Journal of Symbolic Logic, 72:1 (2007), 1–25  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Farah I., “All automorphisms of the Calkin algebra are inner”, Ann of Math (2), 173:2 (2011), 619–661  crossref  mathscinet  zmath  isi  scopus
    12. Glebsky L., “Approximations of groups, characterizations of sofic groups, and equations over groups”, J. Algebra, 477 (2017), 147–162  crossref  mathscinet  zmath  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:205
    Full text:61

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018